Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long-term effects Cindy W

Posted by mary b. on November 2, 2001, at 11:20:49

In reply to Re: Long-term effects, posted by Cindy W on August 31, 2000, at 21:48:33

hi
I just read your note and am curious to know if anyone else out there is suffering from hair loss and brittle nails as a side effect of Effexor. I feel great on the Effexor but my doctor says it can't cause hair loss, I'm not so sure, how common is this? > > > HI
> > >
> > > My dr gave effexor xr to me about 4 weeks ago. I struggled with taking it because I just thought that taking something is a cop out,lol. I am having sever mood swings and I am angry and depressed a lot. I will pick fights with my oldest child..now 18 and my dh is confused because I swing in moods so quilckly. anyways, I took the first pill yesterday.....at 1 pm after another senseless blow out with my son. I felt fine all day maybe a bit nauses and could not fall asleep last night and right now I am feeling a bit edgy.....I have been reading alot of the posts and now I am so scared to takes this stuff!! I don't want the side effects or the withdraws.....I feel like I am having a hard tome breathing something i never had before......could it be this stuff already!!
> > >
> > > HELP,LOL
> >
> >
> > I have been on this stuff since it came out in 1994. The longer I take it, the worse the side effects become. I have developed what they call fibromyalgia, have developed hypertension, have terrible insomnia, nausea, no libido, no orgasm, dry skin and itching, incontinence, trouble starting to urinate, electric shocks through my legs and feet that cause them to move, brittle nails, thinning hair, my hearing is decreasing, mental fog and memory loss (what was I saying?), fatigue, no stamina, no enthusiasm, night sweats, profuse sweating, and weird dreams. I am terribly sensitive to medications, and have only been on the 37.5 dose! And yes, these might be symptoms of other problems, but I am careful about seeing my doctor, and there doesn't appear to be any other source. I am trying to wean myself from this stuff after attempting cold turkey once before. I just hope I haven't incurred some kind of permanent brain damage from this stuff. And since I've been on it so long, it will probably take forever to vacate the premises. Never take a new drug they know little or nothing about!
>
> Naanra, I take Effexor-XR 375 mg/day. A couple of months ago, I started itching terribly. Could you describe your itching? I'm trying to find out if my hives (which occur at night and fade by morning) are due to the Effexor-XR (which I've taken now for 9 months) or some kind of allergy. Thanks!!--Cindy W


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mary b. thread:13781
URL: http://www.dr-bob.org/babble/20011025/msgs/82971.html